# SDR USAA000026

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69265553
- Condition: Cracked
- Location: Bs 350
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED AT BS 350, WL 216, RBL 65.  REPAIRED PER SRM 51-30-2.  (M)
